File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Some Weighted Hardy-type Inequalities of Vector-Valued Functions

TitleSome Weighted Hardy-type Inequalities of Vector-Valued Functions
Authors
KeywordsInequalities (Mathematics)
Hardy classes
Vector-valued measures
Vector analysis
Functions (Mathematics)
Issue Date2008
PublisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://194.94.42.12/licensed_materials/10012
Citation
Southeast Asian Bulletin of Mathematics, 2008, v. 32, p. 629-640 How to Cite?
AbstractBy adopting the C-technique of Cheung and Pečrić, we establish some interesting weighted Hardy-type inequalities of vector-valued functions. These generalize and improve some existing results of Cheung, Cheung-Hanjš-Pēcarić, Hanjš-Love-Pečarić, Levinson, and Pachpatte. [ABSTRACT FROM AUTHOR]
Persistent Identifierhttp://hdl.handle.net/10722/58962
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorPecaric, Jen_HK
dc.date.accessioned2010-05-31T03:40:26Z-
dc.date.available2010-05-31T03:40:26Z-
dc.date.issued2008en_HK
dc.identifier.citationSoutheast Asian Bulletin of Mathematics, 2008, v. 32, p. 629-640en_HK
dc.identifier.issn0129-2021en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58962-
dc.description.abstractBy adopting the C-technique of Cheung and Pečrić, we establish some interesting weighted Hardy-type inequalities of vector-valued functions. These generalize and improve some existing results of Cheung, Cheung-Hanjš-Pēcarić, Hanjš-Love-Pečarić, Levinson, and Pachpatte. [ABSTRACT FROM AUTHOR]-
dc.languageengen_HK
dc.publisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://194.94.42.12/licensed_materials/10012en_HK
dc.relation.ispartofSoutheast Asian Bulletin of Mathematicsen_HK
dc.subjectInequalities (Mathematics)-
dc.subjectHardy classes-
dc.subjectVector-valued measures-
dc.subjectVector analysis-
dc.subjectFunctions (Mathematics)-
dc.titleSome Weighted Hardy-type Inequalities of Vector-Valued Functionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0129-2021&volume=32&spage=629&epage=640&date=2008&atitle=Some+Weighted+Hardy-type+Inequalities+of+Vector-Valued+Functionsen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros145543en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats